A Broken-Circuits-Theorem for Hypergraphs. Dohmen, K. Arch. Math., 64(2):159--162, 1995.
doi  abstract   bibtex   
We define the chromatic polynomial of a hypergraph and establish a generalisation of Whitney's broken-circuits-theorem.
@article{ Dohmen:1995:BCT,
  author = {Klaus Dohmen},
  title = {A Broken-Circuits-Theorem for Hypergraphs},
  journal = {Arch. Math.},
  year = {1995},
  volume = {64},
  number = {2},
  pages = {159--162},
  doi = {10.1007/BF01196637},
  abstract = {We define the chromatic polynomial of a hypergraph and
                  establish a generalisation of Whitney's
                  broken-circuits-theorem.},
  keywords = {graph, hypergraph, chromatic polynomial, broken circuit}
}
Downloads: 0